On the number of regular edge labelings - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

On the number of regular edge labelings

Abstract

We prove that any irreducible triangulation on n vertices has O(4.6807n) regular edge labelings and that there are irreducible triangulations on n vertices with Ω(3.0426n) regular edge labelings. Our upper bound relies on a novel application of Shearer's entropy lemma. As an example of the wider applicability of this technique, we also improve the upper bound on the number of 2-orientations of a quadrangulation to O(1.87n).
Fichier principal
Vignette du fichier
dmtcs-16-3-12.pdf (326.04 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01188899 , version 1 (31-08-2015)

Identifiers

Cite

Kevin Buchin, Bettina Speckmann, Sander Verdonschot. On the number of regular edge labelings. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 3 (3), pp.215--228. ⟨10.46298/dmtcs.2085⟩. ⟨hal-01188899⟩

Collections

TDS-MACS
49 View
884 Download

Altmetric

Share

Gmail Facebook X LinkedIn More